# SDR 06FDEA1438

- Difficulty date: April 11, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 42,765 hours, 18,886 cycles
- Engine: Ge CF680
- Engine time: 35,857 hours, 16,054 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Obstructed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

DESCENDING FROM 380 13000 AT YYC, NR 2 THROTTLE WOULDN'T RETARD TO IDLE.  COMPLIED WITH QRH "THROTTLE LEVER JAMMED" NR 2 THROTTLE WOULD ADVANCE BUT NOT RETARD TO IDLE.  IT WOULD ONLY GO AS LOW AS 10-15 DEGREES ON THE QUADRANT.  ENGINE SHUT DOWN AS PER QRH.  WINDMILLING TIME OF 15 MINUTES.  ON GROUND NR 2 THROTTLE WILL NOT RETARD PAST 10 UNITS  ON QUADRANT NOR ADVANCE PAST 41 UNITS.  PRIMARY TRANSMISSION INSPECTED PER AMM 76-11-33-6-04.  FOUND LINT AND CRUSTED LIQUID IN THE QUADRANT ASSEMBLY, ASSY CLEANED, NOW HAVE FULL MOVEMENT FORWARD AND AFT ON NR 2 THRUST LEVER.  RT A/T COUPLING UNIT CHANGED PER AMM 22-33-28-4.
